# SDR VNAA2025012100 13

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,400 hours, 17,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ATTACHED TO STRINGER 20RH IN STA. FS= 349.00 TO FS= 364.00 AT MAIN AVIONICS COMPARTMENT.   INTERCOSTAL ATTACHED TO STRINGER 20RH IN STA. FS= 349.00 TO FS.364 STG 20RH AT MAIN AVIONICS COMPARTMENT WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
